# SDR USAAD99154

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48140
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 320115
- Condition: Failed Open
- Location: Rt Engine
- Part time: 39,814 hours
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

PIT/SBN - FLT 664 - DURING CRUISE, THE RIGHT ENGINE OIL TEMPERATURE GAUGE CLIMBED INTO THE YELLOW RANGE AND STABILIZED AT 130 DEGREES CELSIUS AFTER TOPPING AT 140 DGREES CELSIUS.  AFTER 15 MINUTES WITH THE OIL TEMPERATURE IN THE YELLOW RANGE, THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT DIVERTED TO FWA AND LANDED WITHOUT INCIDENT.  THERE 15 MINUTES SINGLE ENGINE TIME.  MAINTENANCE REPLACED THE RIGHT ENGINE AIR/FUEL HEATER VALVE.  THE RIGHT ENGINE OIL AND OIL FILTER WERE ALSO REPLACED.  (X)
